# SDR SWIA201436611

- Difficulty date: February 26, 2014
- Submitted: March 10, 2014
- Operation: Air carrier
- Aircraft: N607SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10251
- Aircraft time: 20,516 hours, 14,543 cycles
- System (JASC): 5240 · Service Doors
- Part: Angle
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR, CORROSION ON DOOR SEAL ANGLE LOWER AFT AREA.  C CHECK REPLACED THE SERVICE DOOR FITTING SEAL STRIKER IAW SRM.
